MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: lot history review revealed two (2) complaints related to corporate lot number gfbw0339.Both of the complaints are related to an allegation of reocclusion at the target lesion.The dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: inconclusive.The sample was not returned by the facility for further evaluation.Past medical history includes the following: current smoker, hypertension, diabetes (type unknown), chronic renal disease, rutherford class iii in left leg.It was reported approximately 9 months post index procedure, the left femoral artery was reoccluded.A revascularization was performed involving a dcb and the hcp deemed it was successful.The investigator assessed that the event was possibly related to the study device or the procedure.No adverse patient effects were reported.Labeling review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter were used to treat the target lesion located in the left femoral artery.Approximately 9 months after the index procedure, the patient¿s left femoral artery was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was possibly related to the study device or the procedure.The sample was discarded by the user facility and is not available for evaluation.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9532426
Report Number3006513822-2019-00144
Device Sequence Number2246002
Product Code ONU
UDI-Device Identifier00801741122835
UDI-Public(01)00801741122835
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2020
Device Model Number9004
Device Catalogue NumberLX357551005F
Device Lot NumberGFBW0339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight48